# SDR GTIA030702

- Difficulty date: September 9, 2003
- Submitted: October 15, 2003
- Operation: Air carrier
- Aircraft: N816NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49140
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FLIGHT COMPARTMENT STATION 120-160, LEFT SIDE FLOOR PANEL HAS PUNCTURE/CRACK.  REPAIRED FLOOR PANEL.  (M)
